Jump to content
Important Survey - Please Participate ×

Updosing even with paradoxical symptoms?


[Ra...]

Recommended Posts

I didn't want to hijack another thread so I've started this one.

 

I was at .25, cut to .125 and lost it all.  was up dosed to .25 up to three times a day, but I only take two doses because I can get thorugh the later evening and night semi okay. Have not stabilized.

 

But, from the second my nervous system wakes up until that later evening I am a disaster. The mental part is what I struggle with most. I get very catastrophic in my thinking.  Black and White, all or nothing.  etc. My body will always be like this. I'll never heal. Yada Yada.

 

I go to therapy twice a week with a group thrown in there, too.  It's not cognitive behavioral therapy, though. Its a somatic therapy. The cognitive pieces do come into play, but just aren't the focus. Through this therapy I've really gained the understanding of what my dysfunction is and where it came from.  I just have not been able to change this stuff because there's some kind of block in my subconscious.

 

Here's my struggle. the Myoclonic jerking is off the charts (EEG Tues), I sleep but never feel rested. I have the most intense and sometimes nightmarish dreams. Muscles are exhausted, etc. since the cut and reinstatement/up dose, My heart rate has calmed a little, but is still fast.

 

But, if I take a higher dose, the mental part does calm down. 

 

I am aware of the idea of letting the thoughts be there, but I can't seem to do it.  Not when my body is so wired. I can do it when I'm not hysterical. I can meditate when I'm not hysterical.  Etc.

 

So, do I up dose to calm my mind and stop the hysteria? Or do I continue with where I am because I need to get off and see if these other symptoms start to go away?

 

I am in very bad shape emotionally at the moment, and I have a terrible problem knowing what to do.

 

~R

Link to comment
Share on other sites

I'd try to go through it too. Updosing has always sent me into some sort of tailspin. It's really rough Ranomi but you are so close. Maybe others have different ideas. But for me personally I'd try to muddle through no matter what.  :smitten: B
Link to comment
Share on other sites

I just keep thinking that a cross-over to Valium might be helpful for you. Especially if the myoclonic jerks are what is really getting to you, but maybe I have that backwards? (withdrawal causing the jerks?). Not much experience with it, but I have taken Valium off and on, and took a short course of clonazepam, and I would much rather be on Valium (hated clonazepam! couldn't sleep!).

 

OOps--see you are on Ativan, not clonazepam. I have no experience with that one.

 

If you can't handle the symptoms right now, you could try updosing just a bit, and see if that is enough to ease things and make it bearable.

Link to comment
Share on other sites

I've got myself all worked up about all of it.

 

The worst part of what I'm going thorugh is the anxiety. I'm shaking, I worry incessantly about not getting better, Im crying all the dang time. I get caught in this loop first thing in the mornign when I wake up in a panic.  I try to focus on breathing. Ive had a really hard time distracting myself with anything at all. All of this bad stuff really just started ramping Up after my failed cut attempt and reinstatement.

 

The jerking started around the same time as the Ativan.  I never made the possible connection with it until the last few months even thought I've mentioned to pdoc at every appt for at least a couple years. I honestly can't tell you if it's gotten worse as I've tapered down, for example, from .5 to .25. I thinks it's been the same, so I assume its paradoxical and that the only way to know is to get off.

 

There are also times it feels like my whole body is being squeezed as if I'm going into deeper and deeper water and then the jerking starts. This doesn't always happen, but it's weird when it does.

 

I also just can't understand why, after all the meditating I've done, all the therapy Ive done (even though behavioral stuff hasn't shifted) why my body is still in such a state of stress.  Why the intense dreams, Why do my muscles always feel fatigued, etc. Why can't I ever get my body to relax (because when I try I start jerking and then tense up again).

 

I talked to my doctor about a crossover to valium to see if that would ease symptoms. he is open to it. I worry because it sounds like Valium makes people depressed and Ive already got that in spades.  And I don't want to go further down that road, although at know my doc would take me off if that happened.

 

I'll have to give it some thought. See how each day goes I guess. Pdoc doesn't want to make any changes anyway until I have the EEG.

 

Thank you all for the input. It gives me lots to think about.

 

:)

 

 

 

 

 

 

 

 

 

 

Link to comment
Share on other sites

LOL I keep forgetting. But I take one single updose before I go to the doctor. So odd because I really really like him. Must be the agoraphobia. But still updosing, as in for real, and not a small doctor appointment rescue dose, I'd never updose. Fails every time and I feel even worse. Feels like a total step backwards. Hate this stuff. B
Link to comment
Share on other sites

×
×
  • Create New...